# SDR KBM2006F00091

- Difficulty date: February 6, 2006
- Submitted: March 8, 2006
- Operation: Air carrier
- Aircraft: N884SH
- Make and model: Snias AS350B2
- Aircraft serial: 2884
- Engine: Tmeca ARRIEL1D1
- System (JASC): 6720 · Tail Rotor Control System
- Part: Pitch Link
- Part number: 350A33214521
- Condition: Worn
- Location: Tail Rotor
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

T/R PITCH LINK, UNIT WORN, REMOVED AND REPLACED.  (K)
